# SDR UIEA2017121902416

- Difficulty date: December 18, 2017
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 84,465 hours, 17,936 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 00
- Part serial: 00
- Condition: Broken
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT FUEL PUMP SWITCH BROKEN.  REMOVED AND REPLACED CONTROL PANEL ASSY IAW AMM 28-22-17.
